DOI 10.1016/s0161-6420(88)33139-8
Visual symptoms associated with the presence of a lupus anticoagulant.
Аннотация
The lupus anticoagulant is an acquired serum immunoglobulin that prolongs several coagulation parameters, most notably the partial thromboplastin time (PTT). Most commonly, this condition is found in association with systemic lupus erythematosus (SLE) but may be seen with other collagen-vascular diseases and in otherwise healthy individuals. Despite the laboratory tests suggesting impaired coagulation, clinically the lupus anticoagulant has been associated with thrombosis. The authors present five patients with the lupus anticoagulant who came to medical attention because of branch retinal artery occlusion, ischemic optic neuropathy, transient visual loss, transient diplopia, or vertebrobasilar insufficiency. Eleven previously reported patients with the lupus anticoagulant and disturbed vision are also reviewed with additional findings of retinal venous occlusive disease and homonymous visual field loss. The relationship of these findings to retinopathy in SLE is discussed. Patients with the lupus anticoagulant (with or without SLE) may develop disturbances in vision due to thrombosis from a hypercoagulable state. We recommended obtaining a PTT, VDRL, and the more sensitive anticardiolipin antibody in patients with unexplained visual symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.